PDA

View Full Version : Problems with colds, etc???



Larz77
04-08-2009, 08:26 AM
As I've stated in the past, I've had a huge problem with getting sick this winter. It seems like I'm a virus magnet. Cold after cold and they say it's an infection and on antibiotics I go. I actually had an uptick in how I was feeling and was optomistic that I was pulling out of a flare or whatever I've been in (the uptick lasted over a couple weeks). Then BAM got another cold. I actually hung in there until Sunday and I got a bad, bad headache (still have) and I woke up monday with my back killing me (upper, mid and lower) my knees and elbows ached bad and my muscles...oh the pain...Night sweats back, etc. Went to the doctor, said I have fluid build-up in my ears (again) and on antibiotics I go...

Is this common with Lupus (getting ill). Seemed like when I hit remission, I had no problems with the colds, etc. Feeling really down. People at work are like..."Oh, are you sick AGAIN??"

Larz

Oluwa
04-08-2009, 09:06 AM
Hey Lar777...

It is common, especially while on autoimmune suppressant drugs, steroids and etc. Are you on any of these?

Me, I haven't had a cold, flu, sinusitis, bronchitis or the like in years almost 20 even while on Prednisone....

Have you been examined for Fibromyalgia...but the pain could just be from Lupus. Times hard to distinguish between the two...

Try several warm showers a day, and stretch it out may help with the pain.

Are you still piling up my crowns in your pile? When my shoulder joints and wrists feel better, I will reclaim them..

Be well soon..
Love,
Oluwa

Larz77
04-08-2009, 12:34 PM
Oluwa,

I was really enjoying playing the games, but suddenly went backwards in how I was feeling, so I backed off playing. Trying to get through work and crash when I get home...Besides, there are several records that I don't think will ever be broken...

Larz

mountaindreamer
04-08-2009, 06:59 PM
oh Larz,

i am so sorry that you are going through this....certainly sounds like you are in a full force flare....hopefully it will ease up.

Larz what meds are you on, have you been tested for fibrymyalgia? immunesuppressants will certainly increase your accessability to viruses, colds, etc.

i hope you get a peacefull night's sleep, and that tomorrow finds you feeling better.

Oluwa
04-09-2009, 05:56 AM
Larz...Hi...

Do you think playing so much games was the cause for feeling ill. I ask because when I play, I don't feel so good afterwards. I was thinking it was my PC screen. It is a HD Flatscreen TV. Maybe my 22 inch is too big for being so close...in one position with an intense stare to find the object, click here, shoot that.... Like a photosensitive reaction. Or too my posture. I've adjusted by chair and height of my monitor, but haven't find the just right spot to alleviate any shoulder, neck and back pain.

I feel glazed over..like I drank too much alcohol and it is wearing off...like I drank and had a hangover in one afternoon....

So, I haven't been on the PC too much lately...seeing if I notice a difference. I do a little...so maybe it is the cause of just apart of the problem....

The weekend is almost here...enjoy it. I will...

Be well soon.
Love,
Oluwa

tasha
04-09-2009, 11:08 PM
i was really sick about a month ago and now i think i'm getting sick AGAIN. i'm on cellcept, which is an immunosuppressant, and i was warned by my rheumy that i could be more susceptible to viruses. ugh.

being sick + finals + yosemite trip next week is not going to work for me :(